# SDR ASOA2015110514105

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LT SEAT RAIL BETWEEN FS 364.00 AND 409.00+64, MARKED AND NEED TO BE EVALUATED.  REMOVED LT SEAT RAIL BETWEEN FS 364.00-409.00+64 IAW AMM 53-01-11-000-802. INSTALLED LT SEAT RAIL AT 349.00-409.00 IAW AMM 53-01-11-400-802.  LOCATED & DRILLED 15EA REMAINING HOLES IN SEAT TRACK IAW SRM 51-40-11.
